# SDR SWIA2020091652509

- Difficulty date: August 1, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 559.00+10 TO 559.00+80 RBL 9 FLOOR BEAM HAS CORROSION AS MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND INSTALLED NEW RBL 9.0 FLOOR BEAM CAP.  SEE CONTINUE CARD FOR FURTHER DETAILS, REF REO CRJ200 SRM, DWG.  COMPLIED WITH TASK CARD.
